MathSciNet Relay Station
MathSciNet bibliographic data
MR1028297 (90m:20017) 20C20
Zhang, Ji Ping On linear groups over finite fields. Proc. Amer. Math. Soc. 110 (1990), no. 1, 53–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement